Rocky Mountain Journal of Mathematics

On the collapse of the resonance structure in a three-parameter family of coupled oscillators

Hans G. Othmer and Masaji Watanabe

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 18, Number 2 (1988), 403-432.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250126201

Digital Object Identifier
doi:10.1216/RMJ-1988-18-2-403

Mathematical Reviews number (MathSciNet)
MR951944

Zentralblatt MATH identifier
0655.34027

Citation

Othmer, Hans G.; Watanabe, Masaji. On the collapse of the resonance structure in a three-parameter family of coupled oscillators. Rocky Mountain J. Math. 18 (1988), no. 2, 403--432. doi:10.1216/RMJ-1988-18-2-403. https://projecteuclid.org/euclid.rmjm/1250126201


Export citation